Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Re: I NEED HELP!!!!!

Subject: Re: I NEED HELP!!!!!
Author: Susan
Date: 6/8/2005 10:00 pm
Views: 2588
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
Wow... how awful...im so sorry for your son. When i had a reaction it was really bad , and i didnt have in all those areas he had it .I like him had to have a shot of predisone three weeks apart , three times. Before it was much better and going away ... here is the funny thing my Dermetologist told me one time in one of my last vistits dealing with this.."This is not PI any more"!!!(that stuck in my head)" What u have is a continued over reaction from having had PI""your body is still reacting to having had it ".The Pridisone supresses the immune system so u stop fighting it, by developing rashes and blisters.So once your body is done fightihg it u will get better. I swear just hearing her say that and of course another shot of pridisone. It was done , gone thank god----Susan p.s. try using next time on the rash and blisters an over the counter astringent called Domeboro =follow directions using real cold(out of the freezer cold ) water .when making the compreses it really is soothing and helps dry it up with out over drying healthy shin like bleach would .i would sit with all the copresses all over me for hours lol ...what a sight ok good luck-Susan

SubjectAuthorDate
I NEED HELP!!!!! (Approved)Lee Ann6/6/2005 6:37 pm
  Re: I NEED HELP!!!!! (Approved)Rose6/7/2005 2:08 pm
    Re: I NEED HELP!!!!! (Approved)Susan6/8/2005 10:00 pm
  Re: I NEED HELP!!!!! (Approved)Jorge Mateas6/9/2005 6:58 pm
  Re: I NEED HELP!!!!! (Approved)Linda6/9/2005 10:35 pm
  Re: I NEED HELP!!!!! (Approved)Judy6/23/2005 7:07 pm